# SDR UALA2010073002747

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 60,262 hours, 11,120 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 199
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY MAIN BATTERY FAILURE.  STATUS MSG01- ACTIVE CRUISE HARD; MAIN BATTERY IS WEAK.  MAIN BATTERY CHARGER IAW MM.  OPS ARE NORMAL.
